# SDR SWAA001788

- Difficulty date: September 19, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- Aircraft time: 63,110 hours, 69,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 963820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BS 178 RT SIDE CHORD CRACKED.  REMOVED AND REPLACED SIDE CHORD PER ACO 7342-53.
